# SDR SIMA20120210001

- Difficulty date: February 10, 2012
- Submitted: March 13, 2012
- Operation: Air carrier
- Aircraft: N627AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145121
- Aircraft time: 29,855 hours, 27,613 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B-INSPECTION FOUND THE LEFT EMERGENCY EXIT SIGN AFT OF THE LEFT OVERWING EXIT INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  COMPLETED SPLICES SP9126  SP9127 OF LEFT EMERGENCY EXIT MARKER DS8507-251 IAW EMB SWPM 20-50-01.  PERFORMED OPERATIONAL CHECK OF THE LEFT EMERGENCY EXIT MARKER DS8507-251 IAW EMB 145 AMM 33-50-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
